MAUDE Adverse Event Report: MICROPORT CRM S.R.L. REPLY; PULSE GENERATOR, PERMANENT, IMPLANTABLE

MICROPORT CRM S.R.L. REPLY; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number REPLY DR
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 04/27/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Reportedly, the pacing system was explanted and replaced due to infection.
 
Additional Manufacturer Narrative
Please refer to analysis report.
 
Event or Problem Description
Reportedly, the pacing system was explanted and replaced due to infection.

Brand Name
REPLY
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
MICROPORT CRM S.R.L.
via crescentino s.n
saluggia (vc), 13040
IT  13040
MDR Report Key11856408
Report Number1000165971-2021-00456
Device Sequence Number3854579
Product Code NVZ
UDI-Device Identifier08031527011523
UDI-Public(01)08031527011523(11)170913(17)190413
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P950029
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/13/2019
Device Model NumberREPLY DR
Device Catalogue NumberREPLY DR
Device Lot NumberS0282
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/03/2021
Supplement Date Received by Manufacturer07/08/2021
Initial Report FDA Received Date05/20/2021
Supplement Report FDA Received Date07/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;